Antipsychotic Drugs Rechallenge in Multi-antipsychotic Drug Induced Atypical Neuroleptic Malignant Syndrome: A Case of Cotard's Syndrome


Creative Commons License

YILMAZ H., ÖZBARAN N. B. , KÖSE S.

JOURNAL OF PEDIATRIC RESEARCH, cilt.4, ss.31-34, 2017 (ESCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 4 Konu: 1
  • Basım Tarihi: 2017
  • Doi Numarası: 10.4274/jpr.52714
  • Dergi Adı: JOURNAL OF PEDIATRIC RESEARCH
  • Sayfa Sayıları: ss.31-34

Özet

Neuroleptic malignant syndrome (NMS) is an uncommon but potentially fatal idiosyncratic reaction to neuroleptics and characterized by a distinctive clinical syndrome of mental status change, rigidity, fever, and dysautonomia. Cotard's syndrome is characterized by the appearance of nihilistic delusions concerning one's own body or life. By presenting this case, we aim to discuss the differential diagnosis and treatment plan of a patient with catatonia and Cotard's syndrome, which were noted after NMS, in light of the literature.